Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Poisson Integrals of Riemann Integrable Functions

J. Kral and W. F. Pfeffer
The American Mathematical Monthly
Vol. 98, No. 10 (Dec., 1991), pp. 929-931
DOI: 10.2307/2324150
Stable URL: http://www.jstor.org/stable/2324150
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Poisson Integrals of Riemann Integrable Functions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
929
    929
  • Thumbnail: Page 
930
    930
  • Thumbnail: Page 
931
    931